Can gout cause lower leg pain?

Yes. Gout could cause pain in all the joints and adjacent tissue to it. Good luck, thank you.
In knee, ankle, feet! Gout can affect many soft tissue structures, but rarely causes muscular pain in the lower extremity, versus potentially "exquisite" pain in the joints of the lower extremity, if that term is not an oxymoron!

Related Questions

Can gout cause lower leg pain in addition to the pain in the toe?

Gout affects. One joint at a time. Most commonly it occurs at the base of the big toe, where it gets red, swollen, and very very painful. However, it can occur in most any joint.

Could gout cause lower leg pain in addition to the pain in the big toe?

Yes. Because the gout can cause the big toe pain and then because of that you may walk funny as to not put pressure on the big toe....Not uncommon.
Probably not. Unless the pain is associated with an acute attack, the answer would be no.
Gout. Gout can also attack other joints, including the knees, shoulders, and ankles, amongst others.

What can cause lower leg pain?

You name it... You would have to be more specific as to what is the exact nature, location, duration, onset, course, associated symptoms, and timing. It could just be the beginning of arthritis, muscle pains, nerve impingement, sprains, strains, etc.

Why would an ankle sprain cause lower leg pain?

Sprain is injury of. The ligament, it could strech or rupture completetly which also injury to the nerve supply the are of the sprain that lead to painful situation.
Possibly add'l cause. Some ankle sprains may in fact not be an ankle sprain but a specific type of fracture that results in the fracture of the fibula high up the lower portion of the lower leg (just below the outside of the knee) and this would require evaluation with an additional radiographic series. There could also be other tendinous injuries.

Dx with Vascular insufficiency 1 yr ago - wear compression socks. On Warfarin for10 yrs. Could low PT/ INR cause lower leg pain to worsen?

Possible. Also. Due to different reason. Need evaluation, vascular studies to see your arterial system is intact. You started a decade ago Warfarin for venous insufficiency, now your problem may be due to arterial, also you need to maintain dose to keep INR to therapeutic levels. See your doctor for reevaluation.
Typically not. The INR should not play a role in how your leg pain feels. Fluctuations in the INR can affect the efficacy of the medication though (low INR could increase risk of clotting and high INR can increase risk of bleeding). If you are on warfarin to prevent blood clots, having the INR too low could increase your risk of recurrent clots. But INR not likely to directly correlate to leg symptoms.

What causes lower leg pain on running?

Shin splints. Shin splints is a common cause. Other causes can be tendinitis, muscle strain or fatigue, stress fracture, or compartment syndrome.
Many causes. Common causes of running related leg pain include medial tibial stress syndrome (commonly known as shin splints), stress reaction or stress fracture of bone, muscle-tendon injury (strain, tear, tendonitis, tendonosis). Less common causes include exertional compartment syndrome, nerve or vascular entrapment, fascial hernia, exertional dvt, synostosis, etc. See a sports med specialist.

What's the cause of my hip n lower leg pain?

See your physician. Hip and lower leg pain can have many causes, ranging from minor to serious. See your physician for an evaluation to find the specific cause that is affecting you so that you can get proper treatment for it.

I received a cortisone injection in my knee 3 days ago. Since then I've had excruciating lower leg pain. Can cortisone cause this?

Cortisone Flare. Cortisone can sometimes cause a flare of joint pain 24-72 hours after injection. Typically this resolves and the benefits of the injection take effect after 72 hours. Joint infection is a small, but real risk of cortisone injection, especially in a diabetic patient. If your pain persists any longer, recommend re-evaluation by your orthopedic surgeon.
SEE DR NOW. Immediately. Possible phlebitis [DVT]. Need immediate exam.
Go to ER immediately. Seek medical attention immediately. It could be an infection in your knee or a blood clot in your leg. Is you leg red, hot or swollen? If you have any of these symptoms, it could result in serious health consequences if you dont go to the emergency department to get this checked out.

F 28. Chronic lower leg pain (below knees, above ankles), pinching pain from all directions. Don't want to move mch. Vit D-40, Ferritin -46. cause?

Neuropathy. There are any causes for neuropathy. Complications of diabetes, alcoholism, sarcoidosis, plasma cell dyscrasia, vitamin deficiency. Side effects of medications nerve impingment. Herniated disc. Autoimmune diseases. Need good evaluation. Neurologist will be the best speciality that will help you to find out the cause.